MathSciNet Relay Station
MathSciNet bibliographic data
MR2254409 35Q35 (35B45 76D03 76D07 76U05)
Hishida, Toshiaki $L^q$ estimates of weak solutions to the stationary Stokes equations around a rotating body. J. Math. Soc. Japan 58 (2006), no. 3, 743–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement